Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 24, Number 3

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 24, Number 3 (1917)
Bull. Amer. Math. Soc. 24 (1917)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 24, Number 3 (1917)
Bull. Amer. Math. Soc. 24 (1917)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On integrals related to and extensions of the Lebesgue integrals
T. H. Hildebrandt.
Bull. Amer. Math. Soc. 24 (1917), 113-144
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1560021
A continuous function whose development in Bessel’s functions is non-summable of certain orders
Charles N. Moore.
Bull. Amer. Math. Soc. 24 (1917), 145-149
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1560022
Carslaw’s non-euclidean geometry
H. S. Carslaw.
Bull. Amer. Math. Soc. 24 (1917), 159
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Notes
Bull. Amer. Math. Soc. 24 (1917), 160-165
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
New publications
Bull. Amer. Math. Soc. 24 (1917), 165-168
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Theory and Applications of Finite Groups, by G. A. Miller, H. F. Blichfeldt and L. E. Dickson.
Reviewer: Arthur Ranum
Bull. Amer. Math. Soc. 24 (1917), 150-157
Review information
Full-text PDF Free Access
L'Annuaire du Bureau des Longitudes pour l'An.
Reviewer: Ernest W. Brown
Bull. Amer. Math. Soc. 24 (1917), 157-158
Review information
Full-text PDF Free Access
Theory of Errors and Least Squares, by LeRoy D. Weld.
Reviewer: Ernest W. Brown
Bull. Amer. Math. Soc. 24 (1917), 158-159
Review information
Full-text PDF Free Access
American Mathematical Society